# SDR UALA2012022201079

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 48,070 hours, 6,063 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 8102003
- Part serial: 53
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK NOT IN COMMANDED POS.  UPPER FLOW CONTROL VALVE OPERATION ERRATIC.  LOCKED CLOSED.  REPLACED CABIN TEMP CONTROL PER MM.  PERFORMED SOFTWARE LOAD PER MM.  RAN PACK AND FLOW CONTROL VALVE.  OPS CHECKED GOOD.  ALL INDICATIONS ARE NORMAL.
